# SDR ASAA2024091052450

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHTS BATTERY PACK FAILS OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED AFT LH EMERGENCY LIGHT BATTERY PACK OP CK GOOD IAW B737-700 AMM 33-51-06-960-805. (S/N 312923)
